# SDR ALGA082680

- Difficulty date: December 24, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 1,184 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 407040037101
- Part serial: A653
- Condition: Scored
- Location: M/R Gearbox
- Part time: 1,184 hours
- Component: Gearbox
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL GEAR CRACKED AT BOLT HOLE. THIS IS THE 1ST TIME THIS GEARBOX WAS OPENED UP FOR MAINT. SHAFT SCORED.  REMOVE AND REPLACED.
